Advertisement

Journal of Mathematical Sciences

, Volume 157, Issue 4, pp 659–673 | Cite as

Mean value theorems for a class of Dirichlet series

  • O. M. Fomeriko
Article

For the mean square value of the error term associated with the Dedekind zeta function of a cubic field K 3, an asymptotic formula (instead of the upper bounds of Chandrasekharan and Narasimhan (1964) and Lau (1999) ) is obtained. Modular analogs of the classical divisor problems are also studied. Bibliography: 21 titles.

Keywords

Russia Error Term Zeta Function Asymptotic Formula Mathematical Institute 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Kaczorowski and A. Perelli, “The Selberg class: a survey,” in: Number Theory in Progress, Vol. 2 (Zakopane-Kościelisko, 1997), de Gruyter, Berlin (1999), pp. 953–992.Google Scholar
  2. 2.
    E. Landau, “Uber die Anzahl der Gitterpunkte in gewissen Bereichen,” Gött. Nachr., 687–771 (1912).Google Scholar
  3. 3.
    A. de Roton, “On the mean square of the error term for an extended Selberg class," Acta Arithm., 126, 27–55 (2007).MATHCrossRefGoogle Scholar
  4. 4.
    K. Chandrasekharan and R. Narasimhan, “On the mean value of the error term of a class of arithmetical functions,” Acta Math., 112, 41–67 (1964).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    E. C. Titchmarsh, The Theory of the Riemann Zeta-Function. 2nd ed, revised by D. R. Heath-Brown, New York (1986).Google Scholar
  6. 6.
    A. lvić, The Riemann Zeta-Function, Wiley, New York etc. (1985).Google Scholar
  7. 7.
    Y.-K. Lau, “On the mean square formula of the error term for a class of arithmetical functions,” Monatsh. Math., 128, 111–129 (1999).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    M. N. Huxley and N. Watt, “The number of ideals in a quadratic field,” Proc. Indian Acad. Sci. (Math. Sci), 104, 157–165 (1994).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    K. Chandrasekharan and R. Narasimhan, “The approximate functional equation for a class of zeta-functions,” Math. Ann., 152, 30–64 (1963).MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    O. M. Fomenko, “Nlean values connected with the Dedekind zeta function,” Zap. Nauchn. Semin. POMI, 350, 187–198 (2007).Google Scholar
  11. 11.
    K.-C. Tong, “On divisor problems. I, III," Acta Math. Sinica, 5, 313–324 (1955); 6, 515–541, (1956).MATHMathSciNetGoogle Scholar
  12. 12.
    D. R. Heath-Brown, “The distribution and moments of the error term in the Dirichlet divisor problem,” Acta Arithm., 60, 389–415 (1992).MATHMathSciNetGoogle Scholar
  13. 13.
    A. Walficz, “Über die Koeffizientensummen einiger Modulformen,” Math. Ann., 108, 75–90 (1933).CrossRefMathSciNetGoogle Scholar
  14. 14.
    J. L. Hafner, “On the representation of the summatory functions of a class of arithmetical functions," Lect. Notes Math., 899, 148–165 (1981).CrossRefMathSciNetGoogle Scholar
  15. 15.
    O. M. Fomenko, “Mean value theorems for automorphic L-functions,” Algebra Analiz, 19, No. 5, 243–261 (2007).MathSciNetGoogle Scholar
  16. 16.
    A. Ivić, “Large values of certain number-theoretic error terms,” Acta Arithm., 56, 135–159 (1990).MATHGoogle Scholar
  17. 17.
    K. Matsumoto, “Liftings and mean value theorems for automorphic L-functions,” Proc. London Math. Soc. (3), 90, 297–320 (2005).MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    A. Good, “Approximative Funktionalgleichungen und Mittelwertsätze für Dirichletreihen, die Spitzenformen assoziiert sind,” Comment. Math. Helo., 50, 327–361 (1975).MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    A. Good, “The square mean of Dirichlet series associated with cusp forms,” Mathematika, 29, 278–295 (1982).MATHMathSciNetCrossRefGoogle Scholar
  20. 20.
    A. Ivić, “On zeta-functions associated with Fourier coefficients of cusp forms,” in: Proc. Amahi Conf. Analytic Number Theory (Niaiori, 1989), Salerno (1992), pp. 231–246.Google Scholar
  21. 21.
    M. Jutiia, Lectures on a Method in the Theory of Exponential Sums, Bombay (1987).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.St. Petersburg Department of the Steklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations